# SDR 05FDEA00412

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 42,587 hours, 7,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FUSELAGE FRAME FOUND WITH DENT AT STA Y= 1681, LONGERON 12R.   REPAIR CARRIED OUT IAW SRM 53-30-00 FIG. 1 VOL. I. COMPLIED WITH FEDEX EA 1-5330-81619.
